Eigenfunction wavelet transform
Published in Integral Transforms and Special Functions • Jun 20, 2009
Authors:,
R. S. Pathak
Sag Ram Verma
Abstract
Translation and convolution for eigenfunction transform studied by Zemanian [A.H. Zemanian, Ortho-normal series expansions of certain distributions and distributional transform calculus, J. Math. Anal. Appl. 14 (1966), pp. 1255–1265; A.H. Zemanian, Generalized Integral Transformations, Interscience ...
Finding related papers...
Discussions
(0)No comments yet
Be the first to share your thoughts!